# SDR IPXA10659809

- Difficulty date: May 7, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U9
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUS STA955 LT TEE FITTING FWD LOWER HOLE FOUND CORROSION AT MATING SURFACE AS MARKED.  FUSELAGE STA955 REAR SPAR BULKHEAD SIDE FITTING AERA TEE FITTING REPLACED IAW SRM 51-10-02, REV 46 AND INSTALLED IAW EO B767-5350-17922, APPENDIX C.
